Algebraic complete integrability of an integrable system of Beauville

Jun Muk Hwang, Yasunari Nagai

研究成果: Article

1 引用 (Scopus)

抄録

We show that the Beauville's integrable system on a ten dimensional moduli space of sheaves on a K3 surface constructed via a moduli space of stable sheaves on cubic threefolds is algebraically completely integrable, using O'Grady's construction of a symplectic resolution of the moduli space of sheaves on a K3.

元の言語English
ページ(範囲)559-570
ページ数12
ジャーナルAnnales de l'Institut Fourier
58
発行部数2
出版物ステータスPublished - 2008
外部発表Yes

Fingerprint

Complete Integrability
Integrable Systems
Sheaves
Moduli Space
K3 Surfaces
Threefolds

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Algebraic complete integrability of an integrable system of Beauville. / Hwang, Jun Muk; Nagai, Yasunari.

:: Annales de l'Institut Fourier, 巻 58, 番号 2, 2008, p. 559-570.

研究成果: Article

@article{db4c3d512b7143a0aa1341ecf6723e1d,
title = "Algebraic complete integrability of an integrable system of Beauville",
abstract = "We show that the Beauville's integrable system on a ten dimensional moduli space of sheaves on a K3 surface constructed via a moduli space of stable sheaves on cubic threefolds is algebraically completely integrable, using O'Grady's construction of a symplectic resolution of the moduli space of sheaves on a K3.",
keywords = "Integrable system, Moduli space of stable sheaves",
author = "Hwang, {Jun Muk} and Yasunari Nagai",
year = "2008",
language = "English",
volume = "58",
pages = "559--570",
journal = "Annales de l'Institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "2",

}

TY - JOUR

T1 - Algebraic complete integrability of an integrable system of Beauville

AU - Hwang, Jun Muk

AU - Nagai, Yasunari

PY - 2008

Y1 - 2008

N2 - We show that the Beauville's integrable system on a ten dimensional moduli space of sheaves on a K3 surface constructed via a moduli space of stable sheaves on cubic threefolds is algebraically completely integrable, using O'Grady's construction of a symplectic resolution of the moduli space of sheaves on a K3.

AB - We show that the Beauville's integrable system on a ten dimensional moduli space of sheaves on a K3 surface constructed via a moduli space of stable sheaves on cubic threefolds is algebraically completely integrable, using O'Grady's construction of a symplectic resolution of the moduli space of sheaves on a K3.

KW - Integrable system

KW - Moduli space of stable sheaves

UR - http://www.scopus.com/inward/record.url?scp=44149098070&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44149098070&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:44149098070

VL - 58

SP - 559

EP - 570

JO - Annales de l'Institut Fourier

JF - Annales de l'Institut Fourier

SN - 0373-0956

IS - 2

ER -